# SDR UALA2012031901748

- Difficulty date: March 17, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 36,967 hours, 15,063 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 352
- Condition: Activated
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SIDE STICK ISSUE, RTFL.  ACP LM3282, ELAC2 RPL REF PTT 9676004.  ACP EG6805 FMGC NR 2 RPL.  ALL CHECKS NORMAL.
